# SDR FDEA201511213745

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 430 hours, 16,343 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP SYS 1 & 2 FAULT, FLAPS STUCK.  REMOVED TWO BOLTS FROM RT TORQUE LIMITED COUPLER TO FOM.  DRAINED FLUID FROM RT WING NR 1 FLAP DRIVE GEAR BOX FOR INSPECTION PURPOSE.  GPS OVERRIDE SWITCH IN COCKPIT, CAPTAINS RIGHT KNEE, REQUIRES SAFETY.  FOUND JAM FAULTS ON SFCC'S 1 & 2.  RESET BOXES BUT FLAPS WOULD NOT DEPLOY & FAULTS RETURNED.  RT TORQUE LIMITER INDICATOR IS POPPED.  UNABLE TO RESET & TORQUE TUBES ARE BOUND FROM LIMITER TO NR 1 GEARBOX.  SCREW JACKS 2, 3 & 4 WERE NOT BOUND UP & NO LOCKOUT INDICATORS WERE TRIPPED.  NR 1 GEAR BOX APPEARED TO BE PROPERLY SERVICED WITH NO WATER PRESENT.  SPANNER WRENCHES ORDERED & ARE INBOUND ON MORNING FLIGHT.
